# SDR USAA051474

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK S15L INTERCOSTAL WEB FWD ATTACH ANGLE AT I/B END IN RADIUS.  REMOVED AND REPLACED ANGLE IAW SRM 51-10-02 AND DWG 69-16970, DEFECT SIZE: 1/2" CRACK.
